Alert archive / Colorado / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 415, NWS Pueblo, CO

September 17, 2025El Paso County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at Sep 17, 2025, 3:57 PM MDT for El Paso County, Colorado. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 17, 2025, 3:57 PM MDT (21:57 UTC)
Expired
Sep 17, 2025, 4:45 PM MDT
In force
48 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County El Paso County, CO

The radar

The Pueblo radar (KPUX), 74 km from the middle of the area, began a volume at 21:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Sep 17, 2:57 PM MDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 10.0 hours before the alert went out and 432 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2025-09-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 183 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2025-09-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 103 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
183 J/kg
Mixed-layer CIN
-158 J/kg
Mixed-layer LCL
800 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
103 m²/s²
0-3 km storm-relative helicity
196 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.9

Open this sounding in Storm Lab

The text

As transmitted.

868 
WUUS55 KPUB 172157 RRA
SVRPUB
COC041-172245-
/O.NEW.KPUB.SV.W.0415.250917T2157Z-250917T2245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
357 PM MDT Wed Sep 17 2025

The National Weather Service in Pueblo has issued a

* Severe Thunderstorm Warning for...
  North central El Paso County in east central Colorado...

* Until 445 PM MDT.

* At 357 PM MDT, a severe thunderstorm was located near Black Forest,
  or 18 miles north of Colorado Springs, moving east at 15 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Monument, Peyton, and Gleneagle.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3896 10440 3907 10488 3913 10489 3913 10434
TIME...MOT...LOC 2157Z 287DEG 11KT 3909 10472 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Hodanish
2 follow-up statements
876 
WWUS55 KPUB 172224
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
424 PM MDT Wed Sep 17 2025

COC041-172245-
/O.CON.KPUB.SV.W.0415.000000T0000Z-250917T2245Z/
El Paso CO-
424 PM MDT Wed Sep 17 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM MDT
FOR NORTH CENTRAL EL PASO COUNTY...

At 424 PM MDT, a severe thunderstorm was located near Black Forest,
or 19 miles northeast of Colorado Springs, moving east at 15 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Peyton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3896 10440 3905 10474 3913 10469 3913 10434
TIME...MOT...LOC 2224Z 287DEG 11KT 3907 10462 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Hodanish
331 
WWUS55 KPUB 172240
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
440 PM MDT Wed Sep 17 2025

COC041-172250-
/O.EXP.KPUB.SV.W.0415.000000T0000Z-250917T2245Z/
El Paso CO-
440 PM MDT Wed Sep 17 2025

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL EL PASO COUNTY
WILL EXPIRE AT 445 PM MDT...

The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However, small
hail is still possible with this thunderstorm.

A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for
east central Colorado.

&&

LAT...LON 3896 10440 3905 10474 3913 10469 3913 10434
TIME...MOT...LOC 2240Z 287DEG 11KT 3906 10457 

$$

Hodanish

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 17, 3:25 PM MDT, 32 minutes earlier. Its key messages:

  • Strong to severe thunderstorms are likely across the southeast plains through this evening.
  • Moisture begins to dwindle on Thursday with another day of cooler temperatures.
  • Warmer and drier from Friday through the weekend into early next week, with just some very isolated afternoon thunderstorms possible over the mountains.
Area forecast discussion, Sep 17, 3:25 PM MDT, 32 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
325 PM MDT Wed Sep 17 2025

.KEY MESSAGES...

- Strong to severe thunderstorms are likely across the
  southeast plains through this evening.

- Moisture begins to dwindle on Thursday with another day of
  cooler temperatures.

- Warmer and drier from Friday through the weekend into early
  next week, with just some very isolated afternoon
  thunderstorms possible over the mountains.

&&

.SHORT TERM /THROUGH THURSDAY/...
Issued at 323 PM MDT Wed Sep 17 2025

Main forecast concerns this period are with thunderstorm
development along with the high likelihood for strong to severe
storms. Latest radar imagery has shown an uptick in thunderstorm
development over the last hour or two. While coverage has
remained isolated, intensity has quickly increased over the last
30 minutes. This is in response to lee troughing, ahead of
approaching shortwave energy rounding the base of the deep
trough in place. Do anticipate coverage to remain somewhat
limited over the next 1-2 hours, tied closer to the Pikes peak
region and Raton Mesa where backing flow is supporting deep
upslope. While some mixing has occurred, sufficient moisture
remains in place and is supporting CAPE values around 1000 j/kg,
with even some pockets of values in the 1000 to 1500 j/kg
range. This instability along with strengthening mid flow and
increasing shear values around 35 to 45 kt will support the
development of strong to severe storms. Still anticipate the
strongest storms in these locations will be capable of producing
wind gusts to 60 mph, hail to 1.5 inches in diameter, and
locally heavy rainfall.

By early this evening, development across the Pikes Peak region
and Raton Mesa will continue but also expand in coverage over
much of the southeast plains. This will be in response to
additional energy pushing through and continued strengthening of
the low/mid level trough in place. This will support a quick
increase in ascent across the plains, with forecast soundings
really showing this rapid increase in omega this evening.
Additionally, increasing mid level flow with increasing/backing
surface flow will support additional increases in bulk shear.
Again, with this shear, instability, and now increased ascent,
expect the severe threat to continue well into the evening over
the plains. Instability and moisture are higher further to the
east and with bulk shear anticipated to increase, think
locations closer to the Colorado and Kansas border will have the
higher chances for wind gusts in the 60 to 70 mph range and
hail up to around 2 inches. Additionally, the above mentioned
strengthening flow will support a slight increase for a tornado
or two across the southeast plains. The severe threat will lower
by late this evening, though cyclonic flow in place will likely
support continued scattered shower and thunderstorm development
well into the overnight hours.

Upper long wave trough will continue east on Thursday, with
drying the trend. This will support little to no precip
development for most of the area, with the exception of some
isolated development over the higher terrain.

&&

.LONG TERM /THURSDAY NIGHT THROUGH WEDNESDAY/...
Issued at 316 AM MDT Wed Sep 17 2025

Upper low departs and ridge builds on Friday, with warmer
temperatures and only some isolated/weak convection over the
higher terrain along the NM border. Main change to Friday's
forecast was to nudge max temps upward a few degf at many
locations, as NBM looked too cool given warmer more recent 00z
statistical guidance. Upper ridge flattens a bit over the
weekend, allowing leftover mid-level sub-tropical moisture to
drift into the state, which will in turn drive an increase in
mountain convection both Sat/Sun. Storm intensity/coverage
look weak/isolated through the period, with mainly lighting,
wind and light rain/sprinkles with most activity.

Ridge rebuilds over Rockies early next week, keeping warm
weather in place while moisture and thunderstorm chances
decrease. Some potential for a cold front by mid-week as short
wave energy crests the ridge and dives into the central U.S.,
though model spread on details/timing are rather large at this
point.

&&

.AVIATION /18Z TAFS THROUGH 18Z THURSDAY/...
Issued at 1135 AM MDT Wed Sep 17 2025

Active first half of the period anticipated mainly over COS and
PUB, beginning this afternoon and lasting into the evening. The
main concern will be thunderstorm development, especially
across COS. Relatively quiet at this time though, with light
winds and VFR conditions in place. This will continue for ALS
today and into tomorrow, as precip and ceiling development
likely to remain over the plains.

Will see shower and thunderstorm development occur over the
higher terrain by early afternoon, then begin spilling into the
I-25 corridor by the mid afternoon time frame. This will impact
COS first and did go ahead and speed up the timing of this
shower/thunderstorm development. Given a higher likelihood of
occurrence at COS, did adjust the TAF, adding a TEMPO group this
afternoon. Could see the need to indicate higher confidence,
possibly adding more prevailing conditions later. For PUB, did
not make any changes to the PROB30 group given some uncertainty
with timing and how this precip may evolve later today into the
evening in this location. Do feel that shower and thunderstorm
will remain possible, but didn't have confidence to make any
changes at this time. Lastly, kept precip in the TAFs through
this evening, but it's possible that precip may continue well
into the overnight hours. Confidence on this is low at this
time, and so have opted to add any additional rain or thunder
mention in the TAFs at this time.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
None.

&&

SHORT TERM...RODRIGUEZ
LONG TERM...PETERSEN
AVIATION...RODRIGUEZ
Hazardous weather outlook, Sep 17, 11:20 AM MDT, 4 hours 37 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
1120 AM MDT Wed Sep 17 2025

COZ058>089-093>099-181300-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1120 AM MDT Wed Sep 17 2025

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...This Afternoon and Tonight

Another round of showers and thunderstorms is expected this
afternoon into evening. Storms will form around mid-afternoon,
largely over the mountains/plains interface, Pikes Peak Region, and
Raton Mesa, pushing east-southeast through the remainder of the day.
Some storms are expected to become strong to severe. Over most of
the eastern plains, most common severe hazards will be outflow to 60
mph, hail to 1.5 inches in diameter, and locally heavy rainfall. The
highest chance for severe storms will be along and east of a Eads to
Kim line, and storms within this area will be capable of producing
hail up to 2 inches, outflow to 65 mph, heavy rain, and possibly an
isolated tornado or two.

Precipitation will weaken overnight, though some is expected to
linger into early Thursday morning, mainly across the southeast
plains.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Thunderstorm activity will become more isolated and weaker on
Thursday, with storms mainly across the plains during the day.
Gusty winds and lightning will be the main storm hazards.

Isolated thunderstorms will then be limited to mainly the
mountains Friday through Sunday, with the main storm threats
being lightning and gusty winds.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will
be likely over portions of the region.

GARBEROGLIO/10

In the hours before

Special weather statement, Sep 17, 3:35 PM MDT, 22 minutes before
Special Weather Statement
National Weather Service Pueblo CO
335 PM MDT Wed Sep 17 2025

COZ081-084-085-172200-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
335 PM MDT Wed Sep 17 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN TELLER AND
NORTHWESTERN EL PASO COUNTIES THROUGH 400 PM MDT...

At 335 PM MDT, Doppler radar was tracking a strong thunderstorm over
Crystola, or 13 miles northwest of Colorado Springs, moving east at
25 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Northwestern Colorado Springs, Woodland Park, Air Force Academy,
Green Mountain Falls, Crystola, Chipita Park, Cascade, and Gleneagle.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3894 10511 3905 10506 3903 10478 3885 10482
TIME...MOT...LOC 2135Z 289DEG 21KT 3897 10501

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

Hodanish
Special weather statement, Sep 17, 3:37 PM MDT, 20 minutes before
Special Weather Statement
National Weather Service Pueblo CO
337 PM MDT Wed Sep 17 2025

COZ084-085-172215-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
337 PM MDT Wed Sep 17 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN EL PASO COUNTY
THROUGH 415 PM MDT...

At 337 PM MDT, Doppler radar was tracking a strong thunderstorm over
Calhan, or 32 miles northeast of Colorado Springs, moving east at 10
mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Calhan.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3906 10405 3886 10406 3901 10436 3908 10432
TIME...MOT...LOC 2137Z 287DEG 11KT 3903 10428

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

Hodanish
Special weather statement, Sep 17, 3:39 PM MDT, 18 minutes before
Special Weather Statement
National Weather Service Pueblo CO
339 PM MDT Wed Sep 17 2025

COZ085-172215-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
339 PM MDT Wed Sep 17 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTH CENTRAL EL PASO COUNTY
THROUGH 415 PM MDT...

At 339 PM MDT, Doppler radar was tracking a strong thunderstorm near
Schriever Space Force Base, or 13 miles southeast of Colorado
Springs, moving east at 15 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Southeastern Colorado Springs, Fountain, Stratmoor, Schriever Space
Force Base, Security, Security-Widefield, Peterson Space Force Base,
Fort Carson, and Hanover.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3876 10479 3883 10479 3882 10430 3859 10447
TIME...MOT...LOC 2139Z 287DEG 11KT 3875 10459

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

Hodanish
Special weather statement, Sep 17, 3:49 PM MDT, 8 minutes before
Special Weather Statement
National Weather Service Pueblo CO
349 PM MDT Wed Sep 17 2025

COZ081-084-172215-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
349 PM MDT Wed Sep 17 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTH CENTRAL EL PASO COUNTY
THROUGH 415 PM MDT...

At 349 PM MDT, Doppler radar was tracking a strong thunderstorm near
Black Forest, or 18 miles north of Colorado Springs, moving east at
15 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Monument, Peyton, and Gleneagle.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3913 10434 3898 10452 3907 10494 3913 10490
TIME...MOT...LOC 2149Z 287DEG 11KT 3908 10469

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

Hodanish
Special weather statement, Sep 17, 3:49 PM MDT, 8 minutes before
Special Weather Statement
National Weather Service Pueblo CO
349 PM MDT Wed Sep 17 2025

COZ074-088-172215-
Southern Sangre De Cristo Mountains Between 7500 and 11000 Ft CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
349 PM MDT Wed Sep 17 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTH CENTRAL LAS ANIMAS COUNTY
THROUGH 415 PM MDT...

At 349 PM MDT, Doppler radar was tracking a strong thunderstorm near
Cokedale, or 9 miles southwest of Trinidad, moving southeast at 15
mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Cokedale and Raton Pass.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for
southeastern Colorado.

&&

LAT...LON 3709 10480 3720 10461 3700 10443 3699 10444
      3699 10473
TIME...MOT...LOC 2149Z 305DEG 14KT 3707 10464

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

kam
Local storm report, Sep 17, 3:55 PM MDT, 2 minutes before
Preliminary Local Storm Report
National Weather Service Pueblo CO
355 PM MDT Wed Sep 17 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0348 PM     Hail             4 E Branson             37.02N 103.81W
09/17/2025  E1.50 Inch       Las Animas         CO   Public

            Report from mPING: Ping Pong Ball (1.50
            in.).

0348 PM     Hail             4 E Branson             37.02N 103.81W
09/17/2025  E2.00 Inch       Las Animas         CO   Public

            Report from mPING: Hen Egg (2.00 in.).

&&

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 16, 6:08 PM MDTSpecial Weather StatementPUBLas Animas37 min
Sep 16, 6:21 PM MDTSpecial Weather StatementPUBBaca24 min
Sep 16, 6:30 PM MDTSpecial Weather StatementPUBBent30 min
Sep 16, 11:22 PM MDTSpecial Weather StatementPUBPueblo38 min
Sep 17, 2:45 PM MDTSpecial Weather StatementPUBLas Animas30 min
Sep 17, 2:50 PM MDTSpecial Weather StatementPUBLas Animas25 min
Sep 17, 3:01 PM MDTSevere Thunderstorm WarningPUBLas Animas44 min
Sep 17, 3:02 PM MDTSevere Thunderstorm WarningPUBLas Animas28 min
Sep 17, 3:06 PM MDTSpecial Weather StatementPUBEl Paso24 min
Sep 17, 3:28 PM MDTSevere Thunderstorm WarningPUBLas Animas32 min
Sep 17, 3:35 PM MDTSpecial Weather StatementPUBTeller25 min
Sep 17, 3:37 PM MDTSpecial Weather StatementPUBEl Paso38 min
Sep 17, 3:39 PM MDTSpecial Weather StatementPUBEl Paso36 min
Sep 17, 3:43 PM MDTSevere Thunderstorm WarningPUBLas Animas47 min
Sep 17, 3:49 PM MDTSpecial Weather StatementPUBEl Paso26 min
Sep 17, 3:57 PM MDTSevere Thunderstorm WarningPUBLas Animas33 min
Sep 17, 3:58 PM MDTSevere Thunderstorm Warning Considerable damage threatPUBLas Animas17 min
Sep 17, 4:16 PM MDTSpecial Weather StatementPUBTeller29 min
Sep 17, 4:18 PM MDTSpecial Weather StatementPUBElbert12 min
Sep 17, 4:20 PM MDTSpecial Weather StatementPUBEl Paso25 min
Sep 17, 4:28 PM MDTSevere Thunderstorm Warning Considerable damage threatPUBLas Animas32 min
Sep 17, 4:33 PM MDTSevere Thunderstorm WarningPUBTeller42 min
Sep 17, 4:49 PM MDTSpecial Weather StatementPUBEl Paso26 min
Sep 17, 4:54 PM MDTSpecial Weather StatementPUBTeller36 min
Sep 17, 4:56 PM MDTSpecial Weather StatementPUBEl Paso34 min
Sep 17, 5:09 PM MDTSpecial Weather StatementPUBEl Paso51 min
Sep 17, 5:22 PM MDTSevere Thunderstorm WarningPUBEl Paso23 min
Sep 17, 5:23 PM MDTSpecial Weather StatementPUBEl Paso37 min
Sep 17, 5:23 PM MDTSpecial Weather StatementPUBPueblo37 min
Sep 17, 5:37 PM MDTSevere Thunderstorm WarningPUBEl Paso23 min
Sep 17, 5:51 PM MDTSpecial Weather StatementPUBEl Paso24 min
Sep 17, 5:56 PM MDTSevere Thunderstorm WarningPUBEl Paso34 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.